Skip to Main content Skip to Navigation
Journal articles

A formal study of Bernstein coefficients and polynomials

yves Bertot 1 Frédérique Guilhot 1 Assia Mahboubi 2, 3 
1 MARELLE - Mathematical, Reasoning and Software
CRISAM - Inria Sophia Antipolis - Méditerranée
2 TYPICAL - Types, Logic and computing
LIX - Laboratoire d'informatique de l'École polytechnique [Palaiseau], Inria Saclay - Ile de France
Abstract : Bernstein coefficients provide a discrete approximation of the behavior of a polynomial inside an interval. This can be used for example to isolate real roots of polynomials. We prove a criterion for the existence of a single root in an interval and the correctness of the de Casteljau algorithm to compute efficiently Bernstein coefficients.
Document type :
Journal articles
Complete list of metadata
Contributor : Assia Mahboubi Connect in order to contact the contributor
Submitted on : Wednesday, November 5, 2014 - 11:37:21 AM
Last modification on : Saturday, June 25, 2022 - 11:50:45 PM




yves Bertot, Frédérique Guilhot, Assia Mahboubi. A formal study of Bernstein coefficients and polynomials. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2011, 21 (04), pp.731-761. ⟨10.1017/S0960129511000090⟩. ⟨inria-00503017v2⟩



Record views


Files downloads